# SDR MWEA00725

- Difficulty date: August 14, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910042511
- Condition: Delaminated
- Location: Nr 2 Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND NR 2 LEFT FIXED VANE (CENTER VANE) HAS AN AREA OF DELAMINATION ON INBOARD, UNDERNEATH EDGE.  FABRICATED AND INSTALLED FIXED VANE REPAIR.  (M)
